# SDR CA970505012

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Engine Bay
- Part time: 492 hours
- Stage of operation: HO
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE IN A 4 FOOT HOVER AT 100 PERCENT ROTOR AND NP RPM IN AUTOMATIC MODE, THE ENGINE WENT INTO AN UNCOMMANDED OVERSPEED OF 118.58 PERCENT THEN SHUT DOWN.  EMERGENCY LANDING CARRIED OUT SUCCESSFULLY.
